MAUDE Adverse Event Report: ZIMMER BIOMET, INC. VANGUARD CR ILOK FEM-LT 62.5; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. VANGUARD CR ILOK FEM-LT 62.5; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Muscular Rigidity (1968); Loss of Range of Motion (2032); Scar Tissue (2060); Limited Mobility Of The Implanted Joint (2671)
Date of Event 10/08/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Udi : (b)(4).Associated products : item#:189040; vngd ant stblzd brg 10x67; lot#:510870; item#:141222; biomet cc i-beam tray 67mm; lot#:j6399511.Multiple mdr reports were filed for this event, please see associated reports: 0001825034 - 2020 - 01680.Reported event was unable to be confirmed due to limited information received from the customer.Device history record (dhr) reviewed and no discrepancies related to the reported event were found.A definitive root cause cannot be determined.Mymobility records were provided and reviewed by a healthcare professional.Review found patient had rom 20-90 deg at 1 month.Mua performed on (b)(6) 2019 due to arthrofibrosis.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
The patient underwent a manipulation under anesthesia approximately 2 months post-op, due to arthrofibrosis stiffness.The issue was reported to have resolved one week after the mua without further complication.

Brand Name
VANGUARD CR ILOK FEM-LT 62.5
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key9962375
Report Number0001825034-2020-01679
Device Sequence Number19562464
Product Code JWH
UDI-Device Identifier00880304270503
UDI-Public(01)00880304270503
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K171054
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number183026
Device Lot NumberJ6553343
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2020
Initial Report FDA Received Date04/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Weight68